# SDR REXA2017062600728

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 27,113 hours, 24,667 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN COCKPIT.  COMPLIED WITH MINIUM WORKSCOPE MESSAGE 200 REV E, NO FURTHER DEFECTS NOTED AT THIS TIME.
